# SDR C8GA20090072

- Difficulty date: March 23, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 950e S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS A BULGE WAS NOTED IN THE LOWER FUSELAGE SKIN AT STATION 950E STR. 29R.  THE DAMAGE WAS REMOVED DIM 6.5 INCH BY 4.312 INCH.  FABRICATED FILLER, DOUBLER AND TRIPLER.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
